# SDR UALA2009031000692

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 26,400 hours, 10,967 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON IN FLT.  RECYCLED SWITCH IN FLT.  EMERGENCY LIGHTS STILL ON.  REPLACED COCKPIT EMERGENCY LIGHT SWITCH 4WL.  ALSO BATTERY PACK AND PWR SUPPLY UNIT 10WL (P/N 3214-54-10) AT DOOR 1L.  SYSTEM OPS NORMAL.
